MAUDE Adverse Event Report: ARTHREX, INC. BROACH, PEGGED GLENOID; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. BROACH, PEGGED GLENOID; MANUAL INSTR, GENERAL SURGICAL
Model Number BROACH, PEGGED GLENOID
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed, the anvil broke off and was not returned.The inner component was also found to be stuck, the device is discolored and markings discolored and faded.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to user error due to user-applied excessive mechanical forces.
 
Event or Problem Description
It was reported that the ar-9233, broach, tsa glenoid pegged/keeled is broken.Additional information 3/25/2021 please note that the instrument was broken prior to the case, but it wasn¿t noticed until after the case start.

Brand Name
BROACH, PEGGED GLENOID
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19537623
Report Number1220246-2024-05797
Device Sequence Number8412446
Product Code MDM
UDI-Device Identifier00888867059443
UDI-Public00888867059443
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBROACH, PEGGED GLENOID
Device Catalogue NumberAR-9233
Device Lot Number051724
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2021
Initial Report FDA Received Date06/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown